And whether you know...
Paracetamol, caffeine, chlorpheniramine a maleate, a fenilpropanolamin the hydrochloride of 25 mg, microcrystallic cellulose, corn starch, magnesium stearate, sodium krakhmalglikolit, titanium dioxide, sodium methylparaben, the water purified of sodium propylparaben, dye.
Tablets in strips in an envelope No. 4.
The febrifugal, anesthetizing, antiallergic, antiinflammatory, stimulating TsNS.
Pharmacodynamics and pharmacokinetics
Pharmacological properties of drug are caused by pharmacological effect of active components of drug.
Paracetamol – belongs to NPVS group, is derivative rodinal. Its ability to oppress cyclooxygenase that causes disturbance of a metabolism of arachidonic acid and process of synthesis of prostaglandins in TsNS fabrics is the cornerstone of effect of paracetamol owing to what sensitivity of receptors to irritants of chemical genesis sharply decreases, and also intensity of a pain syndrome decreases. Having direct effect on the center of thermal control located in a hypothalamus, paracetamol possesses antipyretic action.
Caffeine – belongs to group of alkaloids, has a promoting effect on TsNS, regulates processes of excitement in structures of a brain, and also the vasomotor and respiratory centers. Caffeine improves working capacity.
At reception of caffeine frequency and intensity of cordial reductions increases, at the same time, caffeine has no significant effect on normal arterial pressure. Drug strengthens function of various hemadens. Drug due to similarity of structure of a molecule of caffeine and adenosine contacts adenosine receptors of a brain. As adenosine reduces excitement processes, at substitution of adenosine caffeine stimulation of a nervous system amplifies and at prolonged use of caffeine can is shown by symptomatology of nervous exhaustion.
Fenilpropanolamina a hydrochloride — possesses adrenomimetichesky action, stimulates process of release of noradrenaline that causes vasoconstriction in mucous a nose. Drug reduces dacryagogue, a hyperemia mucous a nose, reduces puffiness and normalizes nasal breath.
Chlorpheniramine the maleate – is to competitive blockers of histamine receptors. Drug possesses antihistaminic, sedative anticholinergic and atropinopodobny action. It is effective for treatment and prevention of the allergic reactions of immediate type which are followed by release from mast cells of a significant amount of a histamine.
Drug increases permeability of vessels, promotes reduction of an itch and stopping of a spasm of smooth muscles, has sedative effect.
To Koldfl after oral administration are well absorbed in a gastrointestinal tract. Therapeutic action comes in 30 minutes and 10 reception hours of drug proceed. Paracetamol Cmax in blood comes in one hour, a fenilpropanolamin of a hydrochloride – in 1-2 hour, maleate chlorpheniramine – 30 minutes. Caffeine in body tissues is distributed evenly, gets through GEB, is metabolized by oxidation and demethylation. Paracetamol biotransformirutsya in a liver, with formation of sulphatic and cysteic educations. Fenilpropanolamin in an organism is not metabolized.
Fenilpropanolamin, paracetamol is brought from an organism with urine mainly in the form of metabolites. Period of full semi-removal of all actively active ingredients about 4 hours.
Indications to use
Stopping of a pain syndrome of moderate intensity (a headache, diseases of ENT organs with a pain syndrome).
High sensitivity to drug, the period of pregnancy and a lactation, to persons till 12 flyings. To take with caution to persons with a heavy liver/renal failure, an arterial hypertension, HSN, a diabetes mellitus, a hyperthyroidism, a benign hyperplasia of a prostate. During administration of drug it is impossible to take alcohol.
The sleep disorder, hyperexcitability, the dispepsichesky phenomena, dryness in a mouth, nausea, lack of appetite, discomfort in a stomach, is more rare — local allergic reactions, thrombocytopenia, anemia.
To Koldfl, application instruction (Way and dosage)
The average dosage for adults makes one tablet 3-4 times a day. Duration of reception is defined individually, on average — 7 days. To children after 12 flyings on 1/2 tablets 3-4 times a day. Not to crush and not to chew, wash down a tablet with water.
At a concomitant use paracetamol strengthens effect of the anticoagulants derivative of coumarin, the risk of damages of a liver at reception from the HP having hepatotoxic effect increases. Joint reception of a peptidin, atropine and other HP, with spasmolytic action, increase time of achievement of concentration of paracetamol in blood.
Alcohol, barbiturates, rifampicin at reception with paracetamol increase risk of toxic damage of a liver.
Caffeine strengthens effect of the drugs stimulating TsNS, reduces efficiency of narcotic and somnolent medicines. Anticonvulsant drugs, nicotine, barbiturates strengthen a metabolism and accelerate caffeine removal. Oral contraceptives, Disulfiramum, Cimetidinum, norfloxacin, ciprofloxacin increase concentration of caffeine in blood. At combined use of drugs of lithium with caffeine increases the speed of their removal.
At combined use of chlorpheniramine of a maleate with furasolidone and inhibitors of monoaminoxidase the risk of development of hypertensive crisis increases. At single-step reception of chlorpheniramine of a maleate with tranquilizers, alcohol and other HP, the oppressing TsNS, sedation of chlorpheniramine increases. Reserpinum reduces efficiency of action of a fenilpropanolamin.
Administration of drug before introduction of an inhalation anesthesia because of high risk of development of heavy arrhythmias is forbidden.
Terms of sale
At a temperature up to 25 °C.
Period of validity
Coincidence on the ATH code of the 4th level:
- Panadolum is children's
- Panadolum Extra
- Coldrex Hotr
- Coldrex Maksgripp
- img class="drug-slider-img" src="//medicalmed.us/img/Antigrippin-110x80.jpg" tppabs="medicalmed.us/wp-content/uploads/2016/02/antigrippin-110x80.jpg">AntiGrippin
- Pentalginum Plus
- Tsefekon D
About Koldflya among the persons accepting drug in overwhelming number favorable.
"… We with the husband rather often are ill during the autumn and winter period, constant colds at the slightest overcooling. The doctor told that we have a weak immunity and recommended means for its strengthening. At emergence of the first symptoms of cold we try to avoid reception of strong drugs and antibiotics, usually we buys tablets to Koldfl. In 3-5 days of reception the state considerably improves".
Use Koldflya has some shortcomings — block and insignificant somnolent effect. Some patients consider what more effective drug is Koldflya Plus. This drug has a few other structure (Paracetamol, Ephedrine sulfate, Hlorfeniramina a maleate, Bromhexine a hydrochloride and Fenilpropanolamina a hydrochloride). It is applied also to a symptomatic treatment of ORZ, flu. This drug is more effective in the presence at the patient of cough with a phlegm at bronchitis, tracheitises. But in general both drugs effectively eliminate initial symptomatology of ORZ.
PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use to Koldfl surely consult with the attending physician.